Some relations between the spectral theory for linear operators and the complex theory of interpolation for families of Banach spaces are studied. An invertibility theorem is proven, and size estimates for the spectra of operators on the interpolation spaces are given.

Spectral theory and complex interpolation / A. Tabacco, M. Vignati. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 80:2(1988), pp. 383-397.

Spectral theory and complex interpolation

M. Vignati
Ultimo
1988

Abstract

Some relations between the spectral theory for linear operators and the complex theory of interpolation for families of Banach spaces are studied. An invertibility theorem is proven, and size estimates for the spectra of operators on the interpolation spaces are given.
Settore MAT/05 - Analisi Matematica
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/186816
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 22
  • ???jsp.display-item.citation.isi??? 22
social impact